# SDR P5CA2019122300229

- Difficulty date: December 22, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 79,498 hours, 13,446 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FAILED AT 3500 FT MESSAGE ON APPROACH IN RAIN WITH NAI ON ENGINE RESTARTED AUTOMATICALLY.  FOLLOWED FIM 71-00 FIGURE 114 FOR AUTO SHUTDOWN EVENT. ALSO FOLLOWED POWERPLANT ENGINEERING GUIDANCE TO ACCOMPLISH BORESCOPE / INSPECTION FOR INTERNAL DAMAGE. CHECKED NR 1 ENGINES TURBINE EXHAUST AND INLET AREA, NO TROUBLE FOUND PER FIM 71-00 FIG 114. ACCOMPLISHED INSPECTIONS OF CHIP DETECTORS, / SUPPLY AND SCAVENGE FILTERS. NO DEFECTS NOTED. PERFORMED NR 1 ENG HPC 1ST-6TH BSI INPECTION AND CHKED OK BY STK PER AMM 72-00-00. PERFORMED ENGINE IDLE RUN / AND PART POWER RUN SUCCESSFULLY.  POWERPLANT ENGINEERING REVIEWED QAR DATA / WITH NO ANOMALIES NOTED. AIRCRAFT RETURNED TO SERVICE.
